MENU

You are here

Publications

Export 6 results:
Filters: Author is Michela Procesi  [Clear All Filters]
2006
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
2005
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583

Sign in